Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Generalised tangential interpolation for model reduction of discrete-time MIMO bilinear systems

Title data

Benner, P. ; Breiten, T. ; Damm, T.:
Generalised tangential interpolation for model reduction of discrete-time MIMO bilinear systems.
In: International Journal of Control. Vol. 84 (2011) Issue 8 . - pp. 1398-1407.
ISSN 0020-7179
DOI: https://doi.org/10.1080/00207179.2011.601761

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Mar 2021 13:29
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63652